# SDR DL72S990899

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1010-1080 STRG 26L-26R, CORROSION REPAIR.  THE FUSEALAGE SKIN WAS FOUND CORRODED BETWEEN FS 1046 AND 1055 BELOW STRINGER 27.  THERE WERE SEVERAL OTHER SKIN PANEL.  REPAIR DOUBLERS IN THE AREA.  TO ELIMINATE THE DAMAGE AND EXISTING REPAIRS, THE SKIN WAS CUT AT FS 1080 BETWEEN STRINGER 16R AND 26L AND THE SECTION REMOVED TO FS 1010.  A NEW SKIN SECTION WAS SPLICED IN PLACE PER ER/A 367217-14.
